Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 376174, 10 pages
http://dx.doi.org/10.1155/2009/376174
Research Article

On Series Solutions for MHD Plane and Axisymmetric Flow Near a Stagnation Point

1Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, 14778-93855, Iran
2Department of Mathematics, Quaid-i-Azam University, Islamabad 44000, Pakistan

Received 21 April 2009; Accepted 18 June 2009

Academic Editor: J. Jiang

Copyright © 2009 S. Abbasbandy and T. Hayat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Abbasbandy and T. Hayat, “On Series Solutions for MHD Plane and Axisymmetric Flow Near a Stagnation Point,” Mathematical Problems in Engineering, vol. 2009, Article ID 376174, 10 pages, 2009. https://doi.org/10.1155/2009/376174.